# SDR MALA964959

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 2744001161
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND ELEVATOR P/N 27-44001-161 TO HAVE INBOARD MOST LEADING EDGE SKIN PANEL CRACKED FROM SKIN EDGE TO RIVET HOLE APPROX .300 INCH (AREA PREVIOUSLY REPAIRED).  REMOVED PREVIOUS REPAIR AND REPLACED WITH NEW REPAIR DOUBLER IAW FAIRCHILD SRM 51-90-04, RPAIR NR 6 PGS 11-12 (REPAIR DOUBLER 6 INCH BY 2.5).  (M)
